# SDR AU510002082

- Difficulty date: August 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 404
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3457 · Global Positioning System
- Part: Circuit Card
- Condition: Failed
- Location: Gps
- Component: Gps
- Component part number: GNS430
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS DATA CARD FAILED.
